Yang-Mills measure on the two-dimensional torus as a random distribution

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We introduce a space of distributional 1-forms Ω1α on the torus T2 for which holonomies along axis paths are well-defined and induce Hölder continuous functions on line segments. We show that there exists an Ω1α-valued random variable A for which Wilson loop observables of axis paths coincide in law with the corresponding observables under the Yang–Mills measure in the sense of Lévy (Mem Am Math Soc 166(790), 2003). It holds furthermore that Ω1α embeds into the Hölder–Besov space Cα−1 for all α∈(0,1), so that A has the correct small scale regularity expected from perturbation theory. Our method is based on a Landau-type gauge applied to lattice approximations.
Original languageEnglish
Pages (from-to)1027–1058
Number of pages37
JournalCommunications in Mathematical Physics
Issue number3
Publication statusPublished - 14 Sept 2019


Dive into the research topics of 'Yang-Mills measure on the two-dimensional torus as a random distribution'. Together they form a unique fingerprint.

Cite this